# SDR GLBA2013040800224

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 35,547 hours, 43,120 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 150
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE LT FUSELAGE SKIN AT THE UPPER FWD AREA OF A/S DOOR CUTOUT, RADIATES FROM FASTENER UPWARD & DOWNWARD AT FS 150 AND BELOW STRINGER 4L, .55" IN LENGTH.  REPAIRED IAW EO 13-1900-53-031.  MAJOR REPAIR.
